# SDR USAA2012121200004

- Difficulty date: December 11, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,988 hours, 16,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8368
- Condition: Low Pressure
- Location: L2 Door
- Part time: 41,473 hours, 4,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L2 DOOR SLIDE HAS LOW PRESSURE.  MAINTENANCE REPLACED L2 DOOR SLIDE PER J/C 26L00025010.
